# SDR 96ZZZX451

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721SP
- Make and model: Bell 206L-1
- Aircraft serial: 45486
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206062627003
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED TACHOMETER GENERATOR AS SERVICEABLE, BUT DID NOT WORK.  RETURN FOR REPAIR.
